Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What is the treatment for leg pain after treatment for prostrate cancer?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2004
Answered : 2254 Questions
Question
try as hard as I may , I cant get muscles back on my legs, lost muscle due to treatments for hair loss and operations on on my protate to remove cancer ALSO I HAVE PAIN IN LEGS JUST BELOW THE BUTT THAT WON'T GO AWAY.
Posted Fri, 17 Jan 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Benard Shehu 3 hours later
Brief Answer: Please refer to the following answer. Detailed Answer: Hi, I read carefully your medical history and feel sorry for the situation you are in. You are saying to have treated prostate cancer and hair loss and have developed pain in legs and the feeling of "not getting muscles back on your legs". These symptoms are related to the medications you took to treat prostate cancer. Furthermore, could you indicate if you can move around and keep physically active? If not, then, the pain and feeling of "not getting your muscles back to legs" could be related to lack of activities. Therefore, I'd advise to: - take pain-killers (orally and locally) for the leg pain - start doing physiotherapy - take multivitamin supplements (especially those containing the B group). Looking forward to have the requested medical data of yours! Thank you! Dr.Benard
Above answer was peer-reviewed by
 
Follow-up: What is the treatment for leg pain after treatment for prostrate cancer? 43 hours later
I am very active in the gym. 6 days a week free weights. I take pain killers prescribed by VA doctors. I take multivitamins and also take 1 ml shots of vb12 and vitamin complex 3 days a week. I can move about freely but painfully also.
 
 
Answered by Dr. Benard Shehu 2 hours later
Brief Answer: Please refer to the following answer. Detailed Answer: Hi, I am glad to hear that you are very active and are taking the right medications. Pain you feel in your muscles or joints could be partially related to the therapy you used for hair loss and/or cancer. Another cause could be related to arthritis. At the end, you are taking the right medications, however, you need time to get the results. All the best! Dr.Benard
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor